# SDR SWAA2015071041714

- Difficulty date: July 6, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,929 hours, 55,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SLIPPED OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW MT.
